I have had UC for 7 years now and it seems to be out of control. I have been on 60mg of prednisone a day for the last month, but my symptoms are continuing. I have allergies and still have strong symptoms despite being on the prednisone. Is this normal? Is it possible that my immune system has adapted to the prednisone and is still attacking through it? My UC flare has not abated despite the high dose of prednisone and continued use.
My doctor had me do a blood test to see if I'm eligible for Imuran. I'm worried that my allergies and flare will still continue even with the Imuran since it only weakens my immune system. I'm miserable and wondering if anyone can give me more details about having strong allergies and prednisone or the effectiveness of Imuran.
I would like to know-
1. The extent of ulcerative colitis ( how much of your colon is involved)
2. The severity of your disease as graded by your doctor
3. Whether you were started on 5ASA anytime during the treatment?
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.